MAUDE Adverse Event Report: RESPIRONICS, INC. L AMARA GEL MASK

RESPIRONICS, INC. L AMARA GEL MASK
Model Number 1090426
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information regarding a l amara gel mask.The manufacturer received information alleging patient passed away.At this time medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
In the previous report, it was submitted for patient's death but in this report, this will be not reportable at this moment as only accessories are being returned but device is not returned.

Brand Name
L AMARA GEL MASK
Common Device Name
GEL MASK
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20601611
Report Number2518422-2024-67750
Device Sequence Number18342215
Product Code BZD
UDI-Device Identifier00606959021181
UDI-Public(01)00606959021181
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K954207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1090426
Device Catalogue Number1090426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown